# SDR ECQ2009F00001

- Difficulty date: October 5, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N882FT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496248
- Engine: Lyc O360A1H6
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Riser
- Part number: 86202004
- Condition: Cracked
- Location: Exhaust Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC HEARD ACFT TAXI INTO PARKING.  INSP REVEALED FWD MUFFLER ON RT ENGINE LOOSE.  FURTHER INSP REVEALED THAT: INBD MUFFLER FLANGE BROKEN.  OTBD EXHAUST RISER BROKEN OFF CYLINDER ATTACH FLANGE.  MUFFLER WAS LAYING ON LWR COWLING.  INBD LWR COWLING HAD A BURN SPOT.  OTBD HAD A HOLE BURNED TROUGH COWLING AND HEAT DAMAGE TO FIBERGLASS NOSE COWLING.  (K)
